# SDR 030002161

- Difficulty date: January 16, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N96JA
- Make and model: Gulstm G1159
- Aircraft serial: 213
- Aircraft time: 9,365 hours, 5,789 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1159CE2003431
- Part serial: SAV43
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PANE OF CABIN WINDOW WAS FOUND CRACKED .5000 INCHES DURING VISUAL INSPECTION.  WINDOW WAS REPLACED.
